# SDR DXTA2014031705691

- Difficulty date: March 16, 2014
- Submitted: March 19, 2014
- Operation: Air carrier
- Aircraft: N320QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800169
- Aircraft time: 5,280 hours, 3,548 cycles
- System (JASC): 3140 · Central Computers
- Part: Power Supply
- Part number: 70244401901
- Part serial: 07068228
- Condition: Failed
- Location: Mau
- Part time: 5,280 hours, 3,548 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

BOTH MAU1 & MAU2 FAILED.  REPLACED MAU 1 & 2 POWER SUPPLIES & NIC PROCESSOR IAW MM 34-17-00.  LOADED SOFTWARE & OPS CHECKED WITH NO FAULTS NOTED.
